| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported by the customer, powerglide was placed without issue, guidewire and catheter were advanced smoothly without resistance.After the safety was activated, customer noticed that the guidewire tip was half its normal size.Initially the customer thought the wire broke, but after further examining the device noticed the guidewire was tangled up inside the clear house unit of the powerglide.The entire wire was in the device and no wire was left in the patient.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), photo sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of guidewire not advancing is confirmed but the exact cause remains unknown.Four photos of a powerglide pro device were provided for evaluation.The photos show two devices.One device contains blood residue and an advanced purple slider and the second device does not appear to have blood residues.The first device contained a decoupled guidewire within the housing which likely contributed to the wire not advancing past the needle tip.The second device was shown to have the guidewire advanced without any apparent issues.Based on the information provided, possible contributing factors include resistance between components and advancement against tissue resulting in decoupling of the guidewire and slider.Since the guidewire was observed to be decoupled, the complaint is confirmed but the exact cause remains unknown at this time.H3 other text: evaluation findings are in section h11.